Gap functions and error bounds for quasi variational inequalities
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Springer in its journal Journal of Global Optimization.
Volume (Year): 53 (2012)
Issue (Month): 4 (August)
Contact details of provider:
Web page: http://www.springer.com/business/operations+research/journal/10898
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Jong-Shi Pang & Masao Fukushima, 2005. "Quasi-variational inequalities, generalized Nash equilibria, and multi-leader-follower games," Computational Management Science, Springer, vol. 2(1), pages 21-56, 01.
- SCRIMALI, Laura, 2006. "A quasi-variational inequality approach to the financial equilibrium problem," CORE Discussion Papers 2006108, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- Harker, Patrick T., 1991. "Generalized Nash games and quasi-variational inequalities," European Journal of Operational Research, Elsevier, vol. 54(1), pages 81-94, September.
- NESTEROV, Yu. & SCRIMALI, Laura, 2006. "Solving strongly monotone variational and quasi-variational inequalities," CORE Discussion Papers 2006107, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).
If references are entirely missing, you can add them using this form.